# SDR 95ZZZX1993

- Difficulty date: March 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Lufthansa Technik Engine Services, Inc, repair station IY2R915K
- Engine: Ge CJ6106
- System (JASC): 7250 · Turbine Section
- Part: Wheel
- Part number: 634E583P3
- Condition: Bogus Part
- Location: Turb 1st Stage
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THIS WHEEL WAS FOUND IN A COMMERICAL ENGINE.  THE PART NUMBER IS NOT RECOGNIZED BY GENERAL ELECTRIC.
